Academic Journals Database
Disseminating quality controlled scientific knowledge

On Univalent Functions with Logarithmic Coefficients by Using Convolution

ADD TO MY LIST
 
Author(s): Sh. Najafzadeh | A. Ebadian

Journal: Theory and Applications of Mathematics & Computer Science
ISSN 2067-2764

Volume: 3;
Issue: 1;
Start page: 85;
Date: 2013;
Original page

Keywords: Convolution | univalent function | logarithmic coefficient | coefficient bounds | extreme point | convex set

ABSTRACT
The purpose of this present paper is to derive some inclusion results and coefficient estimates for certain analytic functions with logarithmic coefficients by using Hadamard product. Relevant connections of the results with various known properties are also investigated.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?